MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. EASYPOINT®; NEEDLE, HYPODERMIC, SINGLE LUMEN

RETRACTABLE TECHNOLOGIES, INC. EASYPOINT®; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 82091
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient was given the sq heparin injection and safety needle would not function.Nurse tried to active the safety mechanism 3 times without success.

Brand Name
EASYPOINT®
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key8707109
Report Number8707109
Device Sequence Number11280958
Product Code FMI
UDI-Device Identifier00613703820907
UDI-Public(01)00613703820907
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/29/2019
Report Date (Section F) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82091
Device Catalogue Number82091
Device Lot NumberK111A
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/18/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight95
Date Report Sent to FDA05/29/2019